# SDR HSYA2011100811

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,838 hours, 30,387 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17900101
- Part serial: MMC017
- Condition: Failed
- Location: Mlg
- Part time: 8,990 hours, 27,591 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, LEFT MLG DID NOT APPEAR TO CYCLE FROM GREEN TO NORMAL UP INDICATION.  PILOT ADVISED RESELECTED LANDING GEAR LEVER TO DOWN IAW ABNORMAL CHECKLIST AND GEAR SHOWED 3 DOWN AND LOCKED INDICATION.  ACFT DECLARED AN EMERGENCY AND CONTROL TOWER REPORTED THAT LANDING GEAR ALL APPEARED DOWN - NORMAL.   FLIGHT LANDED WITHOUT FUTHER INCIDENT.  MX TROUBLESHOT ACFT AND FOUND LT MLG ACTUATOR HAD FAILED INTERNALLY.  R & R LT MLG ACTUATOR AND PERFORMED GEAR SWINGS IAW AMM 32-30-06 AND 32-30-00.  ALL OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
